# SDR AALA202509188922

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 42,095 hours, 23,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SHOWING AMBER ON FA CIDS PANEL INDICATING CHECK DOOR PRESSURE. MAINTENANCE SERVICED L1 DOOR DAMPER IAW AMM 52-10-00-614-001-A.
